Hi all. I do have a question but wanted to introduce myself first and tell you my story. I fell pregnant in Sep 98 and was diagnosed with breast cancer in Oct 98. Had the lump removed in Dec 98 and my baby was induced in June 99. 3 months of chemo and 10 weeks of radiotherapy later started to enjoy my life with my new baby. In 2000 I was diagnosed with breast cancer in the same breast. Had a mastectomy and more chemo. In 2001 I got it in the other breast so had a mastectomy but no treatment (scary). In 2002 I had a double reconstruction. In 2004 I had a minor op but had a Pulmonary Embolism afterwards. 6 months of warfarin later was all clear.
Last week I had to have another minor op and have had another PE. I am now on Rivaroxaban for 6 months at least. What should have been a day case op turned into a week in hospital!
My op was on my right side (same as the PE). I have been taking Rivaroxaban for 3 days. My right arm is really aching, which shouldn't have anything to with the op I had. Could that be a symptom of the PE? I am quite worried about it. I don't have a check up for another 3 weeks. Anyone else had aching arms after a PE? Should I contact my GP?